I currently take the invega sustena injection and can only have dry orgasms, where a tiny amount of semen come out. What is the best way to cure this side effect? Would supplementing with cabergoline or wellbutrin help? Or even abilify? Any personal experience or theory welcome
I would change your meds. I think that would count as a bad reaction and sufficient reason to try other medication.
my current doc does not want to change meds. how to transfer to a new doc? any supplement i could take in the meantime?
Request yourself to change meds, it is pretty unreasonable of him to do that. I don’t think supplements will help you, you have to get off the meds if you want that to change.
to who should i request a med change if my doc doesnt allow it?
In TCM theory, dry orgasms are recommended for long life, whereas in ancient Greek medicine, cleaning out the system is recommended, I think. I guess it only really matters if you are planning on having a child, on the other hand, I have heard that women benefit health wise from men’s ejaculation. I don’t know what the answer is, there doesn’t seem to be a consensus on best practice for health, but as I said, I would of thought it would only really be a problem if you and your partner wanted children. Thank you.
Buspar has been known to counteract the sexual side effects of some medications. It didnt work for me, but it could work for you.
For me, I just had to suffer for six months until I was stable enough to lower my dose. On a lower dose, I dont have any issues.
It is only a doc that will change your meds.
This is kind of embarrassing, but since I have been on L- theanine I get more semen sometimes when I ejaculate. You might try it. For me, it doesn’t work every time, but every third or fourth ejaculation I get almost as much semen as I did before I was put on med’s.
Macuna ashwaghanda and any other aphrodisiac you can find won’t hurt. They will boost your serotonin and help with stress. Although you have to take them every day.
Are you masterbaiting or having sex everyday ?
May have to wait a week/longer / might help with ejaculation.
For me is the opposite see I get the late reaction seen burst and it’s annoying because t feels like I’m just ■■■■■■■ and I can’t get off.
invega increases prolactin which leads to dry orgasm. Add abilify to reduce prolactin. If that doesnt work you might need to change meds.
abilify seems legit, anything i could take with invega in the meantime before i get prescribed abilify?
any supplement or food recommended?
anybody got experience on this?
Wellbutrin can help with orgasm and maintaining an erection. I take welbutrin XL 300mg. I’m also on invega trinza 546mg. Sometimes you have to wait several days before you can resume sex.
does wellbutrin makes it faster to orgasm? does it bring back the actual sperm when you do?